MAUDE Adverse Event Report: SMITH AND NEPHEW INC GII CONST INSRT W/JRNY LOCK SZ 5-6 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH AND NEPHEW INC GII CONST INSRT W/JRNY LOCK SZ 5-6 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71934385
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a malfunction in which the legion cross over with journey ii lock didn't have the divets in the poly for the use of the journey ii gun for insertion.Delay longer than thirty minutes reported.
 
Additional Manufacturer Narrative
The associated complaint device were not returned and evaluated.The lab analysis concluded, a few scratches were noted around the anterior and lateral sides of the insert.Scratches and minor material deformation were observed on the articulating surface of the insert, and the post appeared undamaged.Per the reported complaint, divots along the anterior periphery of the insert were not present.However, these divots were never a part of this insert¿s design.No manufacturing deviations were noted on the insert.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.We consider this investigation closed.

Brand Name
GII CONST INSRT W/JRNY LOCK SZ 5-6 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH AND NEPHEW INC
1450 brooks road
memphis TN 38116
MDR Report Key7851634
Report Number1020279-2018-01733
Device Sequence Number1703216
Product Code JWH
UDI-Device Identifier00885556084083
UDI-Public00885556084083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K962137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2024
Device Catalogue Number71934385
Device Lot Number14FM08748
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer08/13/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1